# SDR DALA2025021701174

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,742 hours, 26,384 cycles
- System (JASC): 2565 · Escape Slide
- Part: Liner
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE POSITION INDICATOR STICKS.  ADJUSTED DOOR 4R LOWER LINING & INSTALLED PLACARD. OPS CHK GOOD. REF B757 AMM 52-11.
